# SDR QML2008F00010

- Difficulty date: September 19, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N247SM
- Make and model: Bell 407
- Aircraft serial: 53176
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Chip Detector
- Part number: B47131
- Part serial: A5278
- Condition: Shorted
- Location: Transmission
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE TO MEDICAL FACILITY, TRANSMISSION CHIPS LIGHT ILLUMINATED AND EMERGENCY PROCEDURE WAS EXECUTED TO AN OPEN FIELD.  ALL TRANSMISSION RELATED CHIP PLUGS WERE INSPECTED AND APPEARED TO BE CLEAN.  PILOT RAN ACFT UP AND COULD NOT GET THE SAME FAULT TO CLEAR.  TROUBLESHOOTING WITH MECHANIC FOUND THE FREEWHEELING UNIT CHIP PLUG TO BE THE CULPRIT AND NO PART READILY AVAILABLE TO REPLACE IT.  ACFT SECURED AT LOCATION UNTIL PARTS ARRIVE.
